NASHVILLE NONPROFIT TECHNOLOGY SUMMIT

Part of the Hack for the Community Learning Event Series

You’ve spent the day adding tools to your technology tool-kit! We’ve talked so much about data, ROI, technology, etc. Our hope is that you’ll leave equipped to #dogoodbetter. Please help us to do better too! Please share your thoughts.

 

Take the post event survey to help us improve!

LET’S KEEP IT GOING

Thanks again for spending Monday, October 7th with us at the Nashville Nonprofit Technology Summit! Many of our presenters have provided their presentation or support materials from their sessions.

Please visit the Box account to view materials.

 

Co-Hosted by
The HCA Foundation on behalf of

AGENDA

Additional speakers to be added

8:00 – 8:30am

Event Sign-In

(refreshments available)

 

8:30 – 10:15am

Welcome

Joanne Pulles,
VP of Community Engagement, HCA Healthcare

Opening Plenary:

Using Technology to Ease Your Nonprofit’s Pain Points

Nonprofits are so mission focused, that it can be easy to put technology in their organizations’ “nice to have” category versus their “need to have” category. This session asks nonprofits’ staff to consider using technology proven technologies to ease their operational pain points so employees can spend their time focused on the mission.

Speakers include:

John Jarvis,
Director of Business Development, LAN Systems
and former TechBridge Sr. Consultant

 

10:15 -10:30am

BREAK

 

10:30 – 11:45am

Decision Makers Track: Session 1

Understanding Technology Budgeting

Technology budgeting can be tricky even for profitable business, much less nonprofits who have to account for every dollar to multiple sources. This session gives you an overview of how to put technology support services and new projects into your annual budget. It will also review how to understand vendor estimates and use cost as a decision point.

Speakers include:

John Jarvis,
Director of Business Development, LAN Systems
and former TechBridge Sr. Consultant

Tech Staff Track: Session 1

Rapid Fire Session: Free Tech to make your life easier

Are you using these technologies to their fullest (and free) extent? Enjoy 6 demos of these free technologies that you may use every day or may never have heard of before. We’ll use the remaining time for you to ask questions to the demonstrators.

Speakers include:

  1. Canva – Meredith Fortney, Manager- Corporate Brand, Marketing, Asurion
  2. TechSoup Dan Webb Vice President, Enterprise Business Systems at TechSoup
  3. Box.org
  4. Microsoft
  5. Google

 

11:45am – 1:15pm

Lunch and Vendor Fair

On-site lunch with vendors set to answer questions or demonstrate technologies

Decision Makers Track: Session 2

Measuring ROI on Technology Projects

Following the budgeting session, this session will focus on measuring the return-on-investment for many sought-after nonprofit technology projects. Attendees will leave with tips for demonstrating why investment in technology resources is a good use of financial resources.

Speakers include:

Karen Cramer,
VP, Community Impact, TechBridge

Tech Staff Track: Session 2

Recommendations for Meeting Cybersecurity Minimums

Do you sign agreements stating that you’re HIPPA Compliant? Do you take credit card donations through your website? Do you use the internet? If you answered yes to any of these then don’t miss the presentation by a member of the Forbes Technology Council.

Speaker:

Milton Bartley,
Co-Founder, President & CEO, ImageQuest

 

2:30 – 2:40pm

10-minute BREAK

 

2:40 – 3:55pm

Decision Makers Track: Session 3

Technology for Collective Impact Sharing

Hear from leaders in local Nashville Collective Impact groups about how technology is allowing them to collect shared data, do shared intake, and/or communicate seamlessly.

Speakers Include:

Kim Karesh,
Executive Director, Nashville Adult Literacy Council on behalf of Adult Education Collective Impact

Jared Elzey,
Director, Services & Support Unit, Meharry Office for Research on behalf of All Children Excel (ACE) Nashville

Karen Cramer,
VP, Collective Impact, TechBridge

Samantha Sanchez,
Tennessee Community Leader, TechBridge
Moderator

Tech Staff Track: Session 3

Working with Managed Service Providers

If you don’t have a full time IT staff member, Managed Service Providers are a great way to ensure your basic tech needs get met. That said, do you still feel like you’re not 100% sure what they do? Attend this session to hear directly from a managed service provider to get everything you need and more! Bring your questions to ask John Jarvis, former nonprofit employee and current managed service provider.

Speaker:

John Jarvis,
Director of Business Development, LAN Systems
and former TechBridge Sr. Consultant

 

3:55 – 4:00pm

5-minute Break

 

4:00 – 4:45pm

Closing Plenary

Putting Easy-to-Use Technology & Reporting at your Fingertips: Practical Program Evaluation

Funders, Board Members, and Donors all want to hear how your nonprofit is making impact through its programs. In this session, you’ll learn ways to demonstrate your program evaluation in an easy and accurate way.

Speakers include:

Karen Cramer,
VP, Collective Impact, TechBridge

 

4:45pm

Dismissal

TechBridge seeks your input via the post-event survey to help us with future summit decision making. Please help us meet your needs in the future by taking the post event survey today.